# SDR 98ZZZX692

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6852R
- Make and model: Cessna T210G
- Aircraft serial: T2100252
- Propeller: Mcauly D3A32C88
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Condition: Rusted
- Location: Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WENT TO HIGH PITCH DURING RUN-UP AND WOULD NOT RETURN TO LOW PITCH.  WHEN THE PROPELLER DOME WAS REMOVED, APPROXIMATELY 3 CC'S OF RUSTY WATER RAN OUT.  DISASSEMBLY OF THE PROPELLER AT THE PROP SHOP REVEALED SEVERE RUSTING OF INTERNAL STEEL PARTS.  THIS PROP WAS LAST OVERHAULED 5-2-91.  HOW THE WATER ENTERED THE PROPELLER IS UNKNOWN.
